# SDR CA051012011

- Difficulty date: October 6, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 5,309 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Switch
- Part number: MS2771923
- Condition: Intermittent
- Location: On Collective
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

PILOT WAS CARRYING OUT THE HYDRAULIC TEST OF THE ACCUMULATORS AND THE HORN WOULD NOT ACTIVATE.  THE A/C WAS SHUT DOWN AND AN ENGINEER STARTED TO TROUBLESHOOT.  IT WAS DISCOVERED THAT THE HYDRAULIC CUT-OFF SWITCH WAS OPERATING INTERMITTENTLY.  DUE TO HYDRAULIC PROBLEMS IN THE AS350 WORLD A/C GROUNDED UNTIL SERVICEABLE PART ARRIVED.
